×

zbMATH — the first resource for mathematics

Universally optimal approximation of functionals. (English) Zbl 0449.41003

MSC:
41A10 Approximation by polynomials
41A55 Approximate quadratures
65D32 Numerical quadrature and cubature formulas
30E20 Integration, integrals of Cauchy type, integral representations of analytic functions in the complex plane
41A15 Spline approximation
41A25 Rate of convergence, degree of approximation
PDF BibTeX Cite
Full Text: EuDML
References:
[1] I. Babuška: Über universal optimale Quadraturformeln. Teil 1., Apl. mat. 13 (1968), 304- 338, Teil 2., Apl. mat. 13 (1968), 388-404. · Zbl 0247.65010
[2] K. Segeth: On universally optimal quadrature formulae involving values of derivatives of integrand. Czech. Math. J. 19 (94) 1969, 605-675. · Zbl 0188.13203
[3] S. L. Sobolev: Introduction into the theory of cubature formulae. Nauka, Moscow 1974 (pp. 808).
[4] I. P. Natanson: The constructive theory of functions. GITTL, Moscow, Leningrad 1949.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.